Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 16, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 2, 2019, 4:41 PM CDT for Lincoln County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2019, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 2, 2019, 10:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
749
WGUS53 KLSX 022141
FFWLSX
MOC113-030345-
/O.NEW.KLSX.FF.W.0016.190602T2141Z-190603T0345Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
441 PM CDT Sun Jun 2 2019
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
A Levee Failure in...
East central Lincoln County in east central Missouri...
* Until 1045 PM CDT Sunday.
* At 439 PM CDT, Lincoln County emergency manager reported a levee
failure on the Pin Oak Levee on the Mississippi River at Winfield,
causing flash flooding of immediately surrounding areas.
* Locations impacted include...
Winfield and Foley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3905 9071 3900 9068 3894 9066 3893 9069
3892 9069 3892 9071 3891 9072 3892 9073
3892 9074 3893 9072 3893 9074 3909 9075
3909 9068
$$
ByrdWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:16 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 2, 4:16 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 416 PM CDT Sun Jun 2 2019 .SHORT TERM... (Through Late Monday Afternoon) Issued at 335 PM CDT Sun Jun 2 2019 A surface high pressure center was bringing spectacular early summer weather conditions to the LSX CWA this afternoon. Enjoy! Overnight lows will drop into the 50s across the region, and low spots might even dip into the upper 40s. The large temperature difference between the warm river waters and the cooler air may result in river fog after midnight. Dry weather and below-normal temperatures are expected to continue through Monday afternoon across most of the area due to the influence of the surface high. The exception may be on Monday across central MO where proximity to a sharpening baroclinic zone could result in isolated SHRA/TSRA during the late afternoon hours. Kanofsky .LONG TERM... (Monday Night through Next Sunday) Issued at 335 PM CDT Sun Jun 2 2019 The surface high will shift into the Ohio Valley on Monday night as part of a broader pattern shift in which an upper ridge axis also shifts eastward. The resulting upper air pattern will place the LSX CWA on the western side of the upper ridge axis-- in other words, in weakly southwest flow aloft. Model solutions depict an ill-defined upper low over the southwestern CONUS which moves very slowly eastward with time, occasionally ejecting PV anomalies northeastward into the central CONUS as it progresses. This will bring another period of active weather to the region with several periods of SHRA/TSRA expected during the week. One of these PV anomalies will lift through the region on Tuesday. Increasing instability, high PW values (around 1.6"), H7-H5 lapse rates of 6.5 to 7 deg C/km, and around 20-30 kts of 0-6 km shear suggest that some strong to severe storms are possible. However, the severe weather threat for Tue/Tue night will likely depend on the upstream convective evolution and on mesoscale effects which have low predictability this far in advance. It probably won't rain constantly, but it looks like a wet pattern with a reasonably good chance of SHRA/TSRA on most days until the aforementioned upper low has shifted eastward. One element of uncertainty with the forecast is that this almost looks like a high-over-low blocking pattern, which means that it might take longer for the upper low to move eastward. This would prolong the wet pattern. Kanofsky && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1217 PM CDT Sun Jun 2 2019 VFR conditions will prevail at all terminals except for KSUS (and possibly KCPS) where light river fog is possible after 03/06z due to the large temperature differences between the warm river waters and the cooler air at night. Scattered diurnal cumulus will dissipate after sunset. Initially northwesterly to northeasterly winds will become light/variable overnight, then become southerly to southeasterly after 03/12z. Kanofsky && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 2, 4:25 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 425 PM CDT Sun Jun 2 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031215- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 425 PM CDT Sun Jun 2 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Major river flooding is ongoing along parts of the Missouri, Mississippi, Illinois, and Osage Rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms for portions of the area each day from Monday night through Saturday. Some of the storms on Tuesday afternoon and evening may be severe. Major river flooding continues along parts of the Missouri, Mississippi, Illinois, and Osage Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Kanofsky
In the hours before
Local storm report, Jun 2, 10:43 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND DMG 2 E SULLIVAN 38.22N 91.13W
06/01/2019 FRANKLIN MO 911 CALL CENTER
TREE DOWN ACROSS ROAD.
&&
MRMLocal storm report, Jun 2, 10:44 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND DMG 2 E SULLIVAN 38.22N 91.13W
06/01/2019 FRANKLIN MO 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
E SULLIVAN. TREE DOWN ACROSS ROAD.
&&
MRMLocal storm report, Jun 2, 10:47 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND DMG 2 S NOSER MILL 38.36N 91.19W
06/01/2019 FRANKLIN MO 911 CALL CENTER
TREE DOWN ACROSS ROAD.
&&
MRMLocal storm report, Jun 2, 11:53 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 SW GLENDALE 38.59N 90.39W
06/01/2019 E1.00 INCH ST. LOUIS MO PUBLIC
FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.
0358 PM HAIL MONTICELLO 40.12N 91.71W
06/01/2019 M0.70 INCH LEWIS MO LAW ENFORCEMENT
0412 PM HAIL MEYER 40.15N 91.49W
06/01/2019 M1.00 INCH ADAMS IL EMERGENCY MNGR
0414 PM HAIL 3 W CANTON 40.13N 91.59W
06/01/2019 E1.00 INCH LEWIS MO PUBLIC
TIME AND LOCATION ESTIMATED FROM RADAR.
0419 PM HAIL CANTON 40.14N 91.52W
06/01/2019 E0.25 INCH LEWIS MO LAW ENFORCEMENT
0421 PM HAIL LA GRANGE 40.04N 91.50W
06/01/2019 E0.70 INCH LEWIS MO LAW ENFORCEMENT
0424 PM HAIL LA GRANGE 40.04N 91.50W
06/01/2019 M1.50 INCH LEWIS MO LAW ENFORCEMENT
0430 PM HAIL 2 N LA GRANGE 40.08N 91.50W
06/01/2019 E1.25 INCH LEWIS MO LAW ENFORCEMENT
0432 PM HAIL LA GRANGE 40.04N 91.50W
06/01/2019 M1.25 INCH LEWIS MO FIRE DEPT/RESCUE
QUARTER TO HALF DOLLAR SIZE HAIL, HAS BEEN
HAILING FOR AT LEAST 5 MINUTES.
0432 PM HAIL LA GRANGE 40.04N 91.50W
06/01/2019 E1.75 INCH LEWIS MO PUBLIC
OVAL SHAPED HAIL.
0458 PM HAIL BURTON 39.90N 91.25W
06/01/2019 E0.25 INCH ADAMS IL TRAINED SPOTTER
0518 PM HAIL 4 WSW SHELBYVILLE 39.78N 92.11W
06/01/2019 E0.70 INCH SHELBY MO PUBLIC
LOTS OF DIME SIZED HAIL REPORTED SOUTHWEST
OF SHELBYVILLE. VIA WGEM.
0519 PM HAIL HULL 39.71N 91.20W
06/01/2019 M1.00 INCH PIKE IL TRAINED SPOTTER
0520 PM HAIL PLAINVILLE 39.79N 91.18W
06/01/2019 E0.25 INCH ADAMS IL TRAINED SPOTTER
0521 PM TSTM WND GST HULL 39.71N 91.21W
06/01/2019 E40 MPH PIKE IL TRAINED SPOTTER
0536 PM HAIL SHELBINA 39.69N 92.04W
06/01/2019 E0.75 INCH SHELBY MO FIRE DEPT/RESCUE
0548 PM HAIL 4 SW SPAULDING 39.57N 91.58W
06/01/2019 E1.00 INCH RALLS MO PUBLIC
0557 PM HAIL 5 E SHELBINA 39.69N 91.95W
06/01/2019 E1.00 INCH SHELBY MO FIRE DEPT/RESCUE
SHELBINA FIRE REPORTS A LOT OF QUARTER SIZED
HAIL 5 MILES EAST OF SHELBINA. MANY PEOPLE
ON THE ROAD HAVE PULLED OVER TO WAIT IT OUT.
0612 PM HAIL PLEASANT HILL 39.45N 90.87W
06/01/2019 E1.00 INCH PIKE IL PUBLIC
FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.
0612 PM HAIL IRON MOUNTAIN 37.70N 90.64W
06/01/2019 M1.00 INCH ST. FRANCOIS MO PUBLIC
FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.
0621 PM HAIL PLEASANT HILL 39.45N 90.87W
06/01/2019 E0.70 INCH PIKE IL 911 CALL CENTER
CORRECTS PREVIOUS HAIL REPORT FROM PLEASANT
HILL. TIME ESTIMATED FROM RADAR.
0630 PM HAIL 3 NE FLORIDA 39.52N 91.75W
06/01/2019 E0.75 INCH MONROE MO PUBLIC
VIA FACEBOOK. AT INDIAN CREEK CAMPGROUND.
0630 PM HAIL 4 NW PAYSON 39.86N 91.30W
06/01/2019 E1.00 INCH ADAMS IL PUBLIC
DELAYED REPORT. PHOTO POSTED TO SOCIAL
MEDIA. HAIL APPEARS TO BE BETWEEN 1 AND 1.25
INCHES IN DIAMETER. HAIL FELL BETWEEN QUINCY
AND PAYSON ON HWY 96.
0638 PM TSTM WND DMG 1 E PAYNESVILLE 39.26N 90.88W
06/01/2019 PIKE MO PUBLIC
TIME ESTIMATED FROM RADAR. TREE DOWN ON
MOBILE HOME.
0648 PM TSTM WND DMG ELSBERRY 39.17N 90.79W
06/01/2019 LINCOLN MO PUBLIC
LARGE TREE SNAPPED THAT CAME DOWN ON A
HOUSE. TWITTER REPORT. TIME ESTIMATED FROM
RADAR.
0652 PM TSTM WND DMG ELSBERRY 39.17N 90.79W
06/01/2019 LINCOLN MO PUBLIC
12 INCH DIAMETER BRANCHES DOWN, A FEW TREES
LARGER THAN 12 INCHES IN DIAMETER DOWN OR
UPROOTED.
0654 PM TSTM WND DMG HARDIN 39.16N 90.62W
06/01/2019 CALHOUN IL PUBLIC
10-12 INCH DIAMETER TREE SNAPPED. FACEBOOK
REPORT. TIME ESTIMATED FROM RADAR.
0659 PM TSTM WND DMG SILEX 39.13N 91.06W
06/01/2019 LINCOLN MO PUBLIC
6-8 INCH DIAMETER TREE LIMBS SNAPPED.
FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.
0703 PM HAIL ELSBERRY 39.17N 90.79W
06/01/2019 M0.70 INCH LINCOLN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS DIME SIZE HAIL AND
WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER
TREE LIMBS.
0704 PM HAIL FOLEY 39.05N 90.74W
06/01/2019 E0.70 INCH LINCOLN MO TRAINED SPOTTER
ALSO, SMALL HALF INCH TREE LIMBS BLOWN DOWN.
0708 PM TSTM WND DMG WINFIELD 39.00N 90.74W
06/01/2019 LINCOLN MO LAW ENFORCEMENT
LARGE TREE SNAPPED. TIME ESTIMATED FROM
RADAR.
0715 PM HAIL SILEX 39.13N 91.06W
06/01/2019 E0.75 INCH LINCOLN MO PUBLIC
0715 PM TSTM WND DMG WINFIELD 39.00N 90.74W
06/01/2019 LINCOLN MO PUBLIC
SMALL TREE SPLIT DOWN THE MIDDLE,
APPROXIMATELY 8 INCHES IN DIAMETER.
0722 PM TSTM WND DMG 6 NNW FARBER 39.35N 91.61W
06/01/2019 RALLS MO LAW ENFORCEMENT
LARGE TREE BLOWN DOWN ONTO HIGHWAY 154 JUST
EAST OF INTERSECTION WITH IDAHO ROAD.
0725 PM HAIL WINFIELD 39.00N 90.74W
06/01/2019 E0.88 INCH LINCOLN MO PUBLIC
0731 PM TSTM WND GST TROY 38.98N 90.98W
06/01/2019 E50 MPH LINCOLN MO NWS EMPLOYEE
0732 PM HAIL 2 ENE TROY 38.99N 90.95W
06/01/2019 E0.25 INCH LINCOLN MO PUBLIC
0732 PM TSTM WND DMG 2 ENE TROY 38.99N 90.95W
06/01/2019 LINCOLN MO TRAINED SPOTTER
SHUTTER BLOWN OFF OF A WINDOW ON A HOUSE.
0733 PM HAIL TROY 38.98N 90.98W
06/01/2019 E0.88 INCH LINCOLN MO NWS EMPLOYEE
CORRECTS PREVIOUS HAIL REPORT FROM TROY.
0736 PM HAIL MOSCOW MILLS 38.95N 90.92W
06/01/2019 E0.25 INCH LINCOLN MO TRAINED SPOTTER
0740 PM TSTM WND DMG 1 NW HARVESTER 38.76N 90.59W
06/01/2019 ST. CHARLES MO EMERGENCY MNGR
TREE LIMBS BLOWN DOWN ONTO MCCLAY ROAD.
0743 PM HAIL 5 WSW HALLSVILLE 39.08N 92.30W
06/01/2019 M0.75 INCH BOONE MO TRAINED SPOTTER
0745 PM TSTM WND DMG 1 N WELDON SPRING 38.73N 90.65W
06/01/2019 ST. CHARLES MO PUBLIC
TIME ESTIMATED FROM RADAR. 12 INCH DIAMETER
TREE DOWN.
0749 PM HAIL SAINT CHARLES 38.79N 90.52W
06/01/2019 E0.25 INCH ST. CHARLES MO TRAINED SPOTTER
0750 PM TSTM WND DMG 2 SW COTTLEVILLE 38.74N 90.68W
06/01/2019 ST. CHARLES MO PUBLIC
TREE SNAPPED WITH NUMEROUS POWER OUTAGES IN
THE AREA. FACEBOOK REPORT. TIME ESTIMATED
FROM RADAR.
0752 PM TSTM WND DMG 1 ESE SAINT PETERS 38.77N 90.59W
06/01/2019 ST. CHARLES MO PUBLIC
8 INCH DIAMETER MAPLE TREE SNAPPED. FACEBOOK
REPORT. TIME ESTIMATED FROM RADAR.
0756 PM HAIL SAINT PETERS 38.78N 90.61W
06/01/2019 E0.25 INCH ST. CHARLES MO TRAINED SPOTTER
0758 PM HAIL 3 NNE MURRY 39.08N 92.15W
06/01/2019 E0.70 INCH BOONE MO TRAINED SPOTTER
0758 PM HAIL 2 SSW BRIDGETON 38.74N 90.44W
06/01/2019 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
NEAR THE INTERSECTION OF MCKELVEY AND CREVE
COEUR MILL ROAD.
0800 PM TSTM WND DMG PORTAGE DES SIOUX 38.93N 90.34W
06/01/2019 ST. CHARLES MO EMERGENCY MNGR
EXTENSIVE DAMAGE REPORTED IN THE PORTAGE DES
SIOUX AREA.
0801 PM HAIL HAZELWOOD 38.78N 90.36W
06/01/2019 E0.25 INCH ST. LOUIS MO AMATEUR RADIO
0801 PM TSTM WND DMG HAZELWOOD 38.78N 90.37W
06/01/2019 ST. LOUIS MO AMATEUR RADIO
SEVERAL LARGE TREE LIMBS BLOWN DOWN NEAR THE
INTERSECTION OF I-270 AND LINDBERGH BLVD.
0803 PM TSTM WND DMG 3 E CHESTERFIELD 38.65N 90.53W
06/01/2019 ST. LOUIS MO PUBLIC
MEDIUM SIZED TREE SNAPPED. TWITTER REPORT.
TIME ESTIMATED FROM RADAR.
0803 PM HAIL 1 WNW FLORISSANT 38.80N 90.33W
06/01/2019 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0804 PM TSTM WND DMG 1 WNW FLORISSANT 38.80N 90.33W
06/01/2019 ST. LOUIS MO TRAINED SPOTTER
NUMEROUS LARGE TREE LIMBS DOWN AROUND THE
NEIGHBORHOOD.
0811 PM HAIL CREVE COEUR 38.66N 90.44W
06/01/2019 E0.25 INCH ST. LOUIS MO PUBLIC
0815 PM HAIL WENTZVILLE 38.81N 90.86W
06/01/2019 E0.25 INCH ST. CHARLES MO TRAINED SPOTTER
SPOTTER REPORTS A LOT OF PEA SIZE HAIL IN
WENTZVILLE. ENOUGH TO COVER THE DECK.
0818 PM HAIL WENTZVILLE 38.81N 90.86W
06/01/2019 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
0820 PM HAIL UNIVERSITY CITY 38.67N 90.33W
06/01/2019 E0.70 INCH ST. LOUIS MO PUBLIC
0821 PM HAIL BRENTWOOD 38.62N 90.35W
06/01/2019 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
0822 PM TSTM WND DMG GRANITE CITY 38.72N 90.13W
06/01/2019 MADISON IL PUBLIC
LARGE TREE LIMB SNAPPED. FACEBOOK REPORT.
TIME ESTIMATED FROM RADAR.
0822 PM TSTM WND GST 1 NNE LAKE SAINT LOUIS 38.80N 90.77W
06/01/2019 E60 MPH ST. CHARLES MO TRAINED SPOTTER
PEA SIZED HAIL ALONG WITH THE 60 MPH GUST
ESTIMATE.
0823 PM HAIL WEBSTER GROVES 38.59N 90.35W
06/01/2019 E0.70 INCH ST. LOUIS MO TRAINED SPOTTER
PEA TO DIME SIZE HAIL IN WEBSTER GROVES.
0825 PM HAIL 2 W SAINT LOUIS 38.64N 90.29W
06/01/2019 E0.70 INCH ST. LOUIS CITY MO TRAINED SPOTTER
DIME SIZE HAIL IN FOREST PARK.
0826 PM HAIL LAKE SAINT LOUIS 38.79N 90.78W
06/01/2019 M0.88 INCH ST. CHARLES MO TRAINED SPOTTER
0826 PM HAIL WENTZVILLE 38.81N 90.86W
06/01/2019 E0.70 INCH ST. CHARLES MO PUBLIC
MULTIPLE REPORTS OF PEA TO DIME SIZE HAIL IN
WENTZVILLE.
0827 PM HAIL GRANITE CITY 38.71N 90.13W
06/01/2019 E0.25 INCH MADISON IL PUBLIC
0828 PM TSTM WND GST GRANITE CITY 38.72N 90.13W
06/01/2019 E50 MPH MADISON IL TRAINED SPOTTER
0830 PM HAIL LAKE SAINT LOUIS 38.79N 90.78W
06/01/2019 M0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0830 PM HAIL AFFTON 38.55N 90.33W
06/01/2019 M1.75 INCH ST. LOUIS MO TRAINED SPOTTER
0830 PM TSTM WND DMG 1 S LEMAY 38.51N 90.28W
06/01/2019 ST. LOUIS MO PUBLIC
NUMEROUS TREE LIMBS DOWN IN JEFFERSON
BARRACKS PARK. TWITTER REPORT. TIME
ESTIMATED FROM RADAR.
0830 PM HAIL DARDENNE PRAIRIE 38.76N 90.73W
06/01/2019 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
0838 PM HAIL LEMAY 38.53N 90.28W
06/01/2019 M1.00 INCH ST. LOUIS MO BROADCAST MEDIA
0840 PM HAIL 2 WSW WELDON SPRING 38.70N 90.68W
06/01/2019 E0.88 INCH ST. CHARLES MO OFFICIAL NWS OBS
0844 PM TSTM WND GST 2 ESE COLUMBIA 38.44N 90.19W
06/01/2019 E50 MPH MONROE IL BROADCAST MEDIA
0844 PM HAIL DUPO 38.52N 90.21W
06/01/2019 E1.00 INCH ST. CLAIR IL EMERGENCY MNGR
ST. CLAIR IL EM REPORTS QUARTER HAIL IN
DUPO.
0846 PM NON-TSTM WND DMG 3 N FLORISSANT 38.84N 90.32W
06/01/2019 ST. LOUIS MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA. LOCATION
APPROXIMATE. TIME UNKNOWN. LARGE TREE
UPROOTED NEAR NEW HALL`S FERRY AND
SHACKELFORD IN NORTHERN FLORISSANT.
0846 PM HAIL 1 NW CHESTERFIELD 38.67N 90.59W
06/01/2019 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0906 PM TSTM WND DMG LEBANON 38.60N 89.82W
06/01/2019 ST. CLAIR IL PUBLIC
TREE DOWN ON POWER LINES.
0919 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
06/01/2019 COLE MO PUBLIC
MEDIUM SIZED TREE SNAPPED. FACEBOOK REPORT.
TIME ESTIMATED FROM RADAR.
1014 PM TSTM WND DMG 2 E SULLIVAN 38.22N 91.13W
06/01/2019 FRANKLIN MO 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
E SULLIVAN. TREE DOWN ACROSS ROAD.
1015 PM HAIL 5 W UNION 38.45N 91.10W
06/01/2019 M0.25 INCH FRANKLIN MO TRAINED SPOTTER
1020 PM HAIL BLOOMSDALE 38.02N 90.22W
06/01/2019 E0.70 INCH STE. GENEVIEVE MO TRAINED SPOTTER
1038 PM TSTM WND DMG 2 NE IRON MOUNTAIN 37.71N 90.62W
06/01/2019 ST. FRANCOIS MO EMERGENCY MNGR
NUMEROUS TREES DOWN. TIME ESTIMATED FROM
RADAR.
1041 PM TSTM WND DMG 2 S NOSER MILL 38.36N 91.19W
06/01/2019 FRANKLIN MO 911 CALL CENTER
TREE DOWN ACROSS ROAD.
1100 PM HEAVY RAIN 3 ESE MARYLAND HEIGHTS 38.70N 90.44W
06/01/2019 M1.43 INCH ST. LOUIS MO BROADCAST MEDIA
FROM FOX 2.
1120 PM HEAVY RAIN SHREWSBURY 38.58N 90.33W
06/01/2019 M1.20 INCH ST. LOUIS MO TRAINED SPOTTER
1125 PM HAIL DESLOGE 37.87N 90.53W
06/01/2019 M0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
1138 PM TSTM WND DMG 1 ESE IRON MOUNTAIN 37.69N 90.62W
06/01/2019 ST. FRANCOIS MO FIRE DEPT/RESCUE
DELAYED REPORT: BISMARK FIRE DEPT REPORTED
THAT SEVERAL TREES WERE DOWN IN THE IRON
MOUNTAIN LAKE SUBDIVISION, EXTENDING FROM
THE NORTHWEST SIDE NEAR MALLARD AND 2ND
PLACE TO THE EAST OF THE LAKE. SOME OF THE
TREES WERE LARGE TREES. POWER LINES WERE
DOWN WITH FEW POWER POLES BROKEN ON THE EAST
SIDE OF THE SUBDIVISION. ONE RESIDENT
REPORTED A RABBIT COUP WAS BROKEN FREE OF
ITS ANCHORING AND THROWN ACROSS THE
RESIDENCE. TIME WAS ESTIMATED BY RADAR.
1147 PM TSTM WND GST FARMINGTON 37.78N 90.43W
06/01/2019 E50 MPH ST. FRANCOIS MO FIRE DEPT/RESCUE
40-50MPH ESTIMATED WIND GUSTS CAUSED SOME
DAMAGE TO VENDOR TENTS IN DOWNTOWN
FARMINGTON.
0235 AM HEAVY RAIN 2 ESE CLAYTON 38.63N 90.29W
06/02/2019 M1.00 INCH ST. LOUIS CITY MO PUBLIC
PUBLIC REPORT CALLED IN FROM NEAR HWY 40 AND
TAMM AVE AND INCLUDES TOTAL PRECIPITATION
FROM THIS EVENINGS STORMS.
&&Local storm report, Jun 2, 3:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG TROY 38.98N 90.97W
06/01/2019 LINCOLN MO PUBLIC
LARGE TREE BLOWN OVER IN AVERY FAMILY PARK.
VIA FACEBOOK POST/PICTURE.
&&
MABLocal storm report, Jun 2, 3:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 1 NE SAINT CLAIR 38.36N 90.96W
06/01/2019 FRANKLIN MO PUBLIC
TREE BLOWN DOWN ONTO ROUTE TT IN ST. CLAIR
WHICH TOOK DOWN A COUPLE OF POWER LINES AS
WELL. VIA FACEBOOK POST.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 63 min |
| Jun 1, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 52 min |
| Jun 1, 7:41 PM CDT | Areal Flood Advisory | LSX | Lincoln, Pike | 3 hr |
| Jun 1, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 65 min |
| Jun 1, 10:12 PM CDT | Special Weather Statement | LSX | Saint Louis, City of Saint Louis | 48 min |
| Jun 1, 10:13 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 6 hr |
| Jun 1, 10:24 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 37 min |
| Jun 1, 11:37 PM CDT | Special Weather Statement | LSX | Iron, Madison, Saint Francois | 38 min |
| Jun 2, 12:13 AM CDT | Special Weather Statement | LSX | Madison | 32 min |
| Jun 2, 12:51 AM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jun 2, 6:44 AM CDT | Areal Flood Warning | LSX | Lincoln | 12 hr |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.